Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 3, Pages 277-289
http://dx.doi.org/10.1155/S1085337596000140

Existence of multiple critical points for an asymptotically quadratic functional with applications

Institute of Mathematics, Academia Sinica, Beijing 100080, China

Received 7 September 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shujie Li and Jiabao Su, “Existence of multiple critical points for an asymptotically quadratic functional with applications,” Abstract and Applied Analysis, vol. 1, no. 3, pp. 277-289, 1996. https://doi.org/10.1155/S1085337596000140.